# SDR 2007UALA03559

- Difficulty date: September 3, 2007
- Submitted: September 7, 2007
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 64,652 hours, 10,644 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Cable
- Condition: Pulled
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

EEL LIGHT CABLE PULLED OUT OF TRACK FWD OF SEAT 1E.
